Pacific Journal of Mathematics

Characterizing local connectedness in inverse limits.

G. R. Gordh, Jr. and Sibe Mardešić

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 411-417.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905672

Mathematical Reviews number (MathSciNet)
MR0385784

Zentralblatt MATH identifier
0305.54011

Subjects
Primary: 54B25
Secondary: 54F15: Continua and generalizations

Citation

Gordh, G. R.; Mardešić, Sibe. Characterizing local connectedness in inverse limits. Pacific J. Math. 58 (1975), no. 2, 411--417. https://projecteuclid.org/euclid.pjm/1102905672


Export citation

References

  • [1] C.E.Capel, Inverse limit spaces, Duke Math. J.,21(1954), 233-246.
  • [2] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N.J., 1952.
  • [3] M. K. Fort, Jr.and J. Segal, Local connectedness of inverselimit spaces, Duke Math.J., 28 (1961), 253-260.
  • [4] G.R. Gordh, Jr.,Monotone decompositions of irreducible Hausdorff continua, Pacific J. Math., 36(1971), 647-658.
  • [5] J. G.Hocking andG.S. Young, Topology,Addison-Wesley, Reading, Mass., 1961.
  • [6] S.Mardesic,Chainable continua and inverse limits, Glasnik Mat.Fiz.Astr., 14 (1959),219-232.
  • [9] L. E.Ward, Jr., Mobs, trees andfixedpoints, Proc. Amer. Math. Soc, 8 (1957), 798-804.
  • [10] G.T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications 28, Provi- dence, 1942.
  • [11] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloquium Publications 32, Providence, 1949.
  • [7] R. L. Wilder,On covering dimension and inverse limits ofcompact spaces,Illinois J. Math., 4 (1960), 278-291.
  • [8] R. L. Wilder,Locally connected,ordered and chainable continua, Rad Jugoslav. Akad. Znan. Umjetn., 319(1960), 147-166.